# SDR RRXA11240

- Difficulty date: June 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fitting
- Part number: 4718340504
- Condition: Corroded
- Location: Sta1180 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO D-PIT DOOR JAMB TORQUE BOX FITTING AT STA.1180 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DHSK606-072. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
